RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2003, Volume 15, Number 5, Pages 17–26 (Mi mm455)  

On some models of sorption systems with feedback

A. B. Evseev, A. V. Lukshin

M. V. Lomonosov Moscow State University

Abstract: Some different modelling aspects of sorption systems with feedback are considered. Mathematical models of sorption processes in closed and open systems with component interaction are proposed. Some basic ways of feedback modelling are formulated with different non-local or non-stationary boundary conditions.

Full text: PDF file (896 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 04.04.2002

Citation: A. B. Evseev, A. V. Lukshin, “On some models of sorption systems with feedback”, Matem. Mod., 15:5 (2003), 17–26

Citation in format AMSBIB
\Bibitem{EvsLuk03}
\by A.~B.~Evseev, A.~V.~Lukshin
\paper On some models of sorption systems with feedback
\jour Matem. Mod.
\yr 2003
\vol 15
\issue 5
\pages 17--26
\mathnet{http://mi.mathnet.ru/mm455}
\zmath{https://zbmath.org/?q=an:1080.76058}


Linking options:
  • http://mi.mathnet.ru/eng/mm455
  • http://mi.mathnet.ru/eng/mm/v15/i5/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:392
    Full text:132
    References:33
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020